fbpx
Loading...

2019 Energy Conference: Thursday July 11 Schedule, Speakers & Presentations

2019 Energy Science & Technology Conference

Schedule, Speaker Bios & Past Presentations (where available)

 

THURSDAY JULY 11TH SCHEDULE

7:00am~8:00pm REGISTRATION & EARLY CHECK IN

7:50am~8:00am AARON MURAKAMI – WELCOME & INTRODUCTION TO THE CONFERENCE (10 min)

8:00am~8:55am AARON MURAKAMI – LAKHOVSKY MULTIWAVE OSCILLATOR (MWO) & RIFE MACHINE DEMO AND UPDATE – (55 min)

PRESENTATION 1: LAKHOVSKY MULTIWAVE OSCILLATOR & RIFE MACHINE DEMO AND UPDATE – The journey to manufacture the Lakhovsky MWO has taken us a little over a year to get this far – that means to have it done right, look amazing and be effective. We’ll show the latest with a demo and will discuss availability of this most highly coveted machine! Will also be giving an update on some enhancements coming for the Bedini RPX Sideband Generator. See more about Aaron below.

 

Past presentations:  

MULTI WAVE OSCILLATOR

8:55am~9:00am BREAK (5 min)

9:00am~9:55am STEPHANE DUMINY – FIELD EXPERIENCE WITH A SIDEBAND GENERATOR (55 min)

Stephane has been working in the automotive industry for 20 years and has a Master Degree in mechanical engineering. He held mostly leading positions in manufacturing, general management and development in the field of complex automotive systems and has over 10 years China work experience. After self-studying non-mainstream-physics and technologies for several years, he is devoted to putting such technologies into practice, using his industrial background. He is a Rife enthusiast with significant experience in the Rife-Prioré circuit from John Bedini.

Past presentations:

SECRET OF T. HENRY MORAY’S CRYSTAL – John Bedini

 

9:55am~10:00am BREAK (5 min)

 

10:00am~11:30am AARON MURAKAMI – RED LIGHT POWER – (90 min)

PRESENTATION 2: RED LIGHT POWER – Aaron has over 20 years experience with therapeutic light devices and worked with Charles T. McGee, MD and Rodger Q. Estes in Chee Energy in the early 2000s. Both Dr. McGee and Rodger worked with several pioneers in the light healing field including an aerospace engineer who built the first ever Red LED device back in 1981, which was used for healing purposes.

Chee Energy was the first company in the world to offer light healing devices using the Nogier Frequency set, which was intended to be used on people. Before then, it was exclusively used by holistic veterinarians such as Dr. Marvin Caine, the father of equestrian acupuncture who worked on Kentucky Derby winners and other high-end thoroughbreds. At the time, there were only a few companies in the United States manufacturing light healing devices compared to today, which many of them are simply copying the successful methods that were proven successful by Chee Energy.

The healing light industry has come a long way since then, but unfortunately, many companies are charging ridiculously high prices for glorified flashlights and many that are frequency based are using frequencies that were simply concocted out of thin air and have no experimental or theoretical basis for being used. There are a few exceptions, but this is the general rule. It is Aaron’s goal to lay out the basics of what light healing is and how it works and even how to build your own system that is superior in performance that only costs a fraction of what most companies are charging. The presentation will also touch on other aspects of energy healing and the acupuncture meridian system.

Past presentations:

ACUPUNCTURE MERIDIAN SYSTEM – Charles Bagley

THE QUANTUM KEY – Aaron Murakami

 

11:30am~100pm NETWORKING/SOCIALIZING

 

1:00pm~1:15pm RS STAFFORD – BEDINI FERRIS WHEEL UPDATE (15 min)

RS STAFFORD – One of the most prolific builders and replicators in the Free Energy, alternative energy field. RS has been following and building John Bedini’s technologies before most people ever heard of a Bedini SG. At the 2017 ESTC, he presented “POOR MAN’S SPLIT THE POSITIVE BATTERY SWAPPER.”

PRESENTATION 2: RS will share a brief update on Bedini’s large “Ferris Wheel” motor that was demonstrated with an estimated COP of 3.0 (3 times more work being done than is lost from the input batteries). RS is the new owner of this machine and you will learn what is in store.

Past presentations:  

POOR MAN’S SPLIT-THE-POSITIVE BATTERY SWAPPER – RS Stafford

Bedini Ferris Wheel ESTC 2017

1984 FREE ENERGY MOTOR/GENERATOR – John Bedini

 

1:15pm~1:20pm BREAK (5 min)

 

 

1:20pm~3:20pm JACK HANLON, Ph.D. – THE SECRET POWER SOURCE FOR OVER UNITY SWITCHED RELUCTANCE GENERATORS (120 min)

Dr. Jack Hanlon has a PhD in EE from the University of Arizona, 1970. Has researched advanced laser resonators for high power lasers at the Air Force Weapons Lab in Albuquerque, NM, 1970-1977. He was an optical Engineer for large laser fusion systems built at Los Alamos National Laboratory, 1977-2005. During that time, he also worked on many classified and unclassified projects at the Laboratory. After retirement in 2005, he became interested in alternative energy machines. With several other retired LANL friends, they analyzed, built and tested a QEG starting in about 2015. That machine now resides in his garage, where they ran many tests on the machine trying to discover the principles of over unity operation and discover if the QEG can really be configured as a 40 KW self-looped generator, as shown in a well-known YouTube video. He is 81 years old.

PRESENTATION: THE SECRET POWER SOURCE FOR OVER UNITY SWITCHED RELUCTANCE GENERATORS – Dr. Hanlon believes over unity electrical machines have been built and even demonstrated many times at the ETSC and other places; however, he has never heard a complete explanation of “how they work” that will stand up to the skepticism of a conventionally trained mathematician, physicist or engineer. The explanations always seem to involve some “mysterious” source of power or slightly nebulous use of magnetism. The missing piece is always: what is the source of the extra power? Since we have been unable to answer this question in a satisfactory way, the technology is put in the realm of “voodoo” science, and it is not seriously considered by the larger traditional scientific community. Jack believes this holds back the wide spread and rapid development of this important technology and limits the developers to a small community of experimenters. If this technology is “real”, and he believes it is, then we should be able to give a solid and complete explanation for it based on traditional physics, mathematics and engineering principles. That is the goal of this presentation. Dr. Hanlon thinks David Squires put it well in his 2012 ETSC conference presentation. He said: “You can’t engineer what you don’t fully understand”.

Over the last few years, and really quite recently, he believes he put the final pieces of the puzzle together. The search has been aided by discussions with friends, and the work, books, and explanations from past ETSC presentations. The good news is that over unity switched reluctance generator technology can be explained by traditional science and engineering principles using a relatively new, well established but not widely known mathematical system called Geometric Algebra. There is no “mystery”.

Past presentations:  

MULTIPLE ORDER HARMONICS – James Robitaille

ADVANCED MOTOR SECRETS – David Squires

 

3:20pm~3:30pm BREAK (10 min)

 

3:30pm~5:00pm PAUL BABCOCK – AETHER PHYSICS, PULSED DC TIME RESETS AS AN ENERGY SOURCE (90 min)

Paul Babcock has twenty-nine years of experience in industrial electronic applications, as a technician, training specialist, service manager, project manager and applications and design engineer. Paul has worked with public entities and private organizations in fields ranging from avionics, power generation, telephony and alternative energy. He has broad experience designing and implementing custom communication and electronics systems in both the public and private sectors, and in developing large-scale communications solutions for the oil and gas industry.

Paul is recognized for his expertise in alternative energy systems and power generation for companies and individuals, especially in remote locations.

PRESENTATION: AETHER PHYSICS, PULSED DC TIME RESETS AS AN ENERGY SOURCE – description coming soon…

Past Presentations:

HACKING THE AETHER – Aaron Murakami

DC MOTOR DISCLOSURE – Paul Babcock

THE SECRET OF TESLA’S POWER MAGNIFICATION – Paul Babcock

MAGNETIC ENERGY SECRETS – Paul Babcock

 

5:00pm~6;15pm ON YOUR OWN DINNER – NETWORKING/SOCIALIZING/VENDOR ROOM/REGISTRATION (75 min)

 

6:15pm~7:15pm  SETH YOUNG – CONTRACT MANUFACTURING (60 min)

Seth Young attained a Bachelor of Business Administration focused in Finance and Economics from Gonzaga University in 2012. Over the course of 7 years as a finance professional, Seth has occupied several multifaceted positions across import/distribution, banking, and manufacturing. Seth spent his college summers laboring as a machine operator at Sytech, Inc, a custom sheet metal fabrication manufacturer in Spokane, WA, where he now serves as the company financial controller.
https://www.sytechprecision.com/

PRESENTATION: Contract Manufacturing – Building Ideas. The presentation centers on the process of bringing a concept to a manufacturer including the minimums necessary to go to production. Seth will cover the basics of what is required when working with a manufacturer to bring an idea to life.

 

7:15pm~10:00pm NETWORKING/SOCIALIZING/VENDOR ROOM/REGISTRATION

FRIDAY JULY 12TH ESTC SCHEDULE

LOCATION

EAGLE’S LODGE
1520 W Wyoming Ave
Hayden, ID 83835

(50 MINUTES FROM SPOKANE, WASHINGTON AIRPORT)

2019 CONFERENCE IS SOLD OUT – GO HERE TO REGISTER FOR ESTC 2020


 

FRINGE ENERGY

Alternative Engineering Resources

Categories

Energy News

Fringe Energy Facebook

%d bloggers like this: